# SDR GTIA2024111138519

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N706NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11427
- Aircraft time: 5,136 hours, 1,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 182724
- Condition: Faulted
- Location: Zone 200
- Part time: 5,136 hours, 1,895 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK CIDS HIT FOR CABIN EMERGENCEY LT / EPSU FAULT 10WL FWD L-R/R EPSU IAW AMM 33-51-38. OPS TEST GOOD. NO FAULT FOUND.
